| Catalog Number |
140.897 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Tissue Damage (2104)
| Date of Event |
08/24/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
Event or Problem Description
The clinician reported that the implant was placed and removed on the same day in ada site 13 as no torque was noted and primary stability was not achieved.Another implant was not placed after removal on that day.The patient's bone quality was reported to be type ii.The device will be forwarded to the manufacturer for investigation.There were no reported patient complications.
Additional Manufacturer Narrative
Event or Problem Description